# SDR FDEA202108282128

- Difficulty date: August 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7394503
- Condition: Corroded
- Location: Bs 1967 L36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1967 LONGERON 36 RIGHT HAND FOUND WITH   CORROSION. LOWER AFT CARGO COMPARTMENT STATION 1967 LONGERON 36 RIGHT HAND CORROSION   EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 ALLOWABLE   DAMAGE. DAMAGED LONGERON CARRIED OUT REPAIR AS PER EA 1-5310-T0364072 P1. TITLE:   FUSELAGE Ï¿½ MAINFRAME Ï¿½ AFT FUSELAGE Ï¿½ CORROSION FOUND ON LONGERON L Ï¿½ 36R   BETWEEN STA 1953 AND STA 1975. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
